MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK - MHRA ORG ID:31806 SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK - MHRA ORG ID:31806 SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that the subject flow diverter was implanted successfully in a patient on (b)(6) 2022.Post procedure sometime in (b)(6) 2023 patient experienced intermittent vision loss of right eye.It was reported that transient visual loss right eye resolved/recovered without any treatment sometime in (b)(6) 2023.It is indicated that the transient visual loss right eye is possibly relate to the study device.The patient has a past medical history of severe headache/migraine, depression/anxiety, dyslipidemia, obesity, essential tremor, vertigo, etc.It is indicated that the transient visual loss right eye was classified as non-serious adverse event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment and does not require escalation to senior management.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B5 executive summary - updated.D4 gtin - updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.An assignable cause of anticipated procedural complication will be assigned to the reported event ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
It was reported that the subject flow diverter was implanted successfully in a patient on (b)(6) 2022.Post procedure sometime in (b)(6) 2023 patient experienced intermittent vision loss of right eye.It was reported that transient visual loss right eye resolved/recovered without any treatment sometime in (b)(6) 2023.It is indicated that the transient visual loss right eye is possibly relate to the study device.The patient has a past medical history of severe headache/migraine, depression/anxiety, dyslipidemia, obesity, essential tremor, vertigo, etc.It is indicated that the transient visual loss right eye was classified as non-serious adverse event.Update: received information about adverse event (b)(6) on (b)(6) 2024.The patient reported to experience transient visual loss right eye on (b)(6) 2024.The adverse event recovered/resolved on its own without any treatment on (b)(6) 2024.It is indicated that the transient visual loss right eye is possibly relate to the study device.Transient visual loss right eye was classified as non-serious adverse event.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK - MHRA ORG ID:31806
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18016658
Report Number3008881809-2023-00520
Device Sequence Number6537677
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public(01)07613327386530(17)240609(10)22964264
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Catalogue NumberFDS40017
Device Lot Number22964264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/08/2023
09/30/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/16/2023
10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale